Persistence of rogue waves in extended nonlinear Schrodinger equations: Integrable Sasa-Satsuma case

Citation

U. Bandelow & N. Akhmediev, 'Persistence of rogue waves in extended nonlinear Schrodinger equations: Integrable Sasa-Satsuma case', Physics Letters A, vol. 376, no. 18, pp. 1558-1561 (2012)

Year

2012

Fields of Research

  • Integrable Systems (Classical And Quantum)
  • Partial Differential Equations
  • Natural Hazards

Updated:  23 January 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers